# SDR IXXA9900009

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Lt Mlg Ww
- Part time: 61,896 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM AVB EN ROUTE TO FRA, WHEN THE LANDING GEAR WAS RETRACTED THE MAIN GEAR DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO FRA FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT GEAR DOOR WARNING SYSTEM AND LUBRICATED THE LEFT GEAR DOOR UPLATCH MECHANISM AND PERFORMED A SUCCESSFUL GEAR SWING IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
